RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Roiter, Andrey Vladimirovich

Statistics Math-Net.Ru
Total publications: 24
Scientific articles: 24

Number of views:
This page:532
Abstract pages:6986
Full texts:2474
References:287

http://www.mathnet.ru/eng/person23314
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/206792

Publications in Math-Net.Ru
2010
1. S. A. Kruglyak, L. A. Nazarova, A. V. Roiter, “Orthoscalar quiver representations corresponding to extended Dynkin graphs in the category of Hilbert spaces”, Funktsional. Anal. i Prilozhen., 44:2 (2010),  57–73  mathnet  mathscinet  zmath; Funct. Anal. Appl., 44:2 (2010), 125–138  isi  scopus
2006
2. S. A. Kruglyak, L. A. Nazarova, A. V. Roiter, “Orthoscalar representations of quivers in the category of Hilbert spaces”, Zap. Nauchn. Sem. POMI, 338 (2006),  180–201  mathnet  mathscinet  zmath  elib; J. Math. Sci. (N. Y.), 145:1 (2007), 4793–4804  scopus
2005
3. L. A. Nazarova, A. V. Roiter, M. N. Smirnova, “Antimonotone and $P$-exact quadratic forms, and representations of partially ordered sets”, Algebra i Analiz, 17:6 (2005),  161–183  mathnet  mathscinet  zmath  elib; St. Petersburg Math. J., 17:6 (2006), 1015–1030
4. S. A. Kruglyak, A. V. Roiter, “Locally Scalar Graph Representations in the Category of Hilbert Spaces”, Funktsional. Anal. i Prilozhen., 39:2 (2005),  13–30  mathnet  mathscinet  zmath; Funct. Anal. Appl., 39:2 (2005), 91–105  isi  scopus
2003
5. P. Gabriel, A. V. Roiter, “Representations of finite-dimensional algebras”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 73 (2003),  5–224  mathnet  mathscinet  zmath
2000
6. L. A. Nazarova, A. V. Roiter, “Functors and Dyadic Sets of Finite Type”, Funktsional. Anal. i Prilozhen., 34:2 (2000),  83–86  mathnet  mathscinet  zmath; Funct. Anal. Appl., 34:2 (2000), 148–150  isi
1997
7. K. I. Belousov, L. A. Nazarova, A. V. Roiter, “Finitely presentable triadic sets”, Algebra i Analiz, 9:4 (1997),  3–27  mathnet  mathscinet  zmath; St. Petersburg Math. J., 9:4 (1998), 651–673
1990
8. L. A. Nazarova, V. M. Bondarenko, A. V. Roiter, “Tame partially ordered sets with involution”, Trudy Mat. Inst. Steklov., 183 (1990),  149–159  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 183 (1991), 177–189
1978
9. A. V. Roiter, “Roots of integral quadratic forms”, Trudy Mat. Inst. Steklov., 148 (1978),  201–210  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 148 (1980), 207–217
10. L. A. Nazarova, S. A. Ovsienko, A. V. Roiter, “Polyquivers of finite type”, Trudy Mat. Inst. Steklov., 148 (1978),  190–194  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 148 (1980), 195–199
1973
11. L. A. Nazarova, A. V. Roiter, “A problem of I. M. Gel'fand”, Funktsional. Anal. i Prilozhen., 7:4 (1973),  54–69  mathnet  mathscinet  zmath; Funct. Anal. Appl., 7:4 (1973), 299–311
12. L. A. Nazarova, A. V. Roiter, “Polyquivers and Dynkin schemes”, Funktsional. Anal. i Prilozhen., 7:3 (1973),  94–95  mathnet  mathscinet  zmath; Funct. Anal. Appl., 7:3 (1973), 252–253
1972
13. A. V. Roiter, “Matrix problems and the representations of bisystems”, Zap. Nauchn. Sem. LOMI, 28 (1972),  130–143  mathnet  mathscinet  zmath
14. L. A. Nazarova, A. V. Roiter, V. V. Sergeichuk, V. M. Bondarenko, “Application of the theory of modules over diades to the classification of finite $p$-groups with abelian subgroup of index $p$, and to the classification of the pairs of annihilating operators”, Zap. Nauchn. Sem. LOMI, 28 (1972),  69–92  mathnet  mathscinet  zmath
15. L. A. Nazarova, A. V. Roiter, “Representations of the partially ordered sets”, Zap. Nauchn. Sem. LOMI, 28 (1972),  5–31  mathnet  mathscinet  zmath
1969
16. L. A. Nazarova, A. V. Roiter, “Finitely generated modules over a dyad of two local Dedekind rings, and finite groups with an Abelian normal divisor of index $p$.”, Izv. Akad. Nauk SSSR Ser. Mat., 33:1 (1969),  65–89  mathnet  mathscinet  zmath; Math. USSR-Izv., 3:1 (1978), 65–86
1968
17. A. V. Roiter, “Unbounded dimensionality of indecomposable representations of an algebra with an infinite number of indecomposable representations”, Izv. Akad. Nauk SSSR Ser. Mat., 32:6 (1968),  1275–1282  mathnet  mathscinet  zmath; Math. USSR-Izv., 2:6 (1968), 1223–1230
18. A. V. Roiter, “Theory of integral representations of rings”, Mat. Zametki, 3:3 (1968),  361–366  mathnet  mathscinet  zmath; Math. Notes, 3:3 (1968), 228–230
1967
19. L. A. Nazarova, A. V. Roiter, “A sharpening of a theorem of Bass”, Dokl. Akad. Nauk SSSR, 176:2 (1967),  266–268  mathnet  mathscinet  zmath
20. Yu. A. Drozd, V. V. Kirichenko, A. V. Roiter, “On hereditary and bass orders”, Izv. Akad. Nauk SSSR Ser. Mat., 31:6 (1967),  1415–1436  mathnet  mathscinet  zmath; Math. USSR-Izv., 1:6 (1967), 1357–1375
21. Yu. A. Drozd, A. V. Roiter, “Commutative rings with a finite number of indecomposable integral representations”, Izv. Akad. Nauk SSSR Ser. Mat., 31:4 (1967),  783–798  mathnet  mathscinet  zmath; Math. USSR-Izv., 1:4 (1967), 757–772
1966
22. A. V. Roiter, “An analog of the theorem of Bass for modules of representations of noncommutative orders”, Dokl. Akad. Nauk SSSR, 168:6 (1966),  1261–1264  mathnet  mathscinet  zmath
23. A. V. Roiter, “Integer-valued representations belonging to one genus”, Izv. Akad. Nauk SSSR Ser. Mat., 30:6 (1966),  1315–1324  mathnet  mathscinet  zmath
1963
24. A. V. Roiter, “Categories with division and integral representations”, Dokl. Akad. Nauk SSSR, 153:1 (1963),  46–48  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020